# SDR 2007UALA04305

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 19,739 hours, 8,666 cycles
- Engine: Iae V2527A5
- Engine time: 19,739 hours, 8,666 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  HEARD A BANG, GOT ECAM ENG 2 STALL.  NO ABNORMAL ENG INDICATIONS, ENG RUNNING NORMAL SINCE.   11-01-07   FOUND NR 2 ENGINE STALL DUE TO DAMAGED HPC STAGE 6 BLADE- FOUND TORN AND BEYOND DAMAGE TOLERANCES.   REPLACED NR 2 ENGINE DUE TO DAMGE OF HPC STG 6 BLADE.
